# SDR DALA2017042803485

- Difficulty date: April 27, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 42,877 hours, 29,649 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT ATTENDANT FOUND FRONT CENTER EXIT SIGN LENS MISSING.  MAINTENANCE REPLACED THE SIGN LENS.  OK FOR SERVICE.
